# SDR UALA2011122907143

- Difficulty date: December 29, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 47,440 hours, 5,630 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

N53 PIGTAIL LOUD POP AND SPARKS. C-B PULLED. SPARKS STOPPED. BARE WIRES.  REPLACED PIGTAIL & TESTS NORMAL.
